# SDR V0XD20160419066

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER & TRIPLER FROM PREVIOUS REPAIR AT FS 977, LOWER FUSELAGE SKIN IS GOUGED.  REMOVED EXISTING REPAIR PARTS.  FABRICATED DOUBLER & TRIPLER & INSTALLED IAW REO 670-53-61-562 REV-A DATED 01 MAR 2010.  ADDITIONALLY ACCOMPLISHED MODSUM IS670538200021, REV C TO AFT FAIRING C CHANNEL.  WO 80394, WC 1108.
